# SDR USAA040194

- Difficulty date: May 7, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 0904
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5347218820200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME, 1.5 INCHES L X 2.0 INCHES W AREA, CORROSION; LEVEL 2; TASK NR JA-260-53500, Y1292, C68, Z240.  REMOVED AND REPLACED FRAME IAW SRM.
